I was on Sythroid for the first 30 days of treatment and on the next refill the pharmacy replaced it with the generic...levothyroxine. Rapidly I lost approx. 1/2 of my hair. It literally shedded right out. My Dr. suggested it was because of the switch. Have you had this experience? Thanks, Monica
I experienced this BAD!!! I am on Synthroid now the BRAND. I am not sure if it is the meds BUT being HYPO CAN!!!Being told that it can take 6 months to stop AFTER being regulated correct! What happens is after surgery or hypo or hyper it takes a month for the hair to fall out or grow 1/4 of an inch. After the damage has occured and you get regulated this can take a while to correct!! I talked to my DOC and many OTHER PEOPLE THERE IS HOPE. The hair and nails are the last to heal. I take Bioten, flaxseed, evening prim rose, and centrum silver it is for older people because I am pron to osteoperosis. So hang in there I would ask to switch to SYNTHROID. There is allot of opinions on this subject but I would try it. For me my body does not seem to know the difference between a natural pill or a synthetic one. Get it regulated.
Best wishes!!! I to lost half of my hair and it might pay to cut some to help get it healthy again I had over three feet of hair. I cut it before I was diagnosed with Papillary carcinoma and two surgeries and it has gorwn allot but then fell out. a cute medium cut is to happen tomorrow. It ***** but hey hair is only hair and you are alive right!! THis as worse for me than being dignosed with thyroid ****!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.